# SDR Y2PA200800028

- Difficulty date: January 11, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON
- Aircraft serial: 195
- Aircraft time: 19,545 hours, 16,461 cycles
- Engine: Ge CF700*
- Engine time: 9,282 hours, 7,431 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: B-Nut
- Condition: Loose
- Location: P3 Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE NR 1 ENGINE SURGED THEN ROLLED BACK AND FLAMED OUT.  CREW REQUESTED IMMEDIATE DESCENT FROM FL350 AND VECTORS TO NEAREST SUITABLE AIRPORT.  CREW DECLARED AN EMERGENCY FOR THE NR 1 ENGINE WOULD NOT RELIGHT AND DIVERTED TO MLI.  AIRCRAFT LANDED ON SINGLE ENGINE WITHOUT INCIDENT.  USA JET MAINTENANCE CONTRACTED A MECHANIC WHO PERFORMED A FOD INSPECTION WITH NO DEFECTS FOUND.  PERFORMED A VISUAL INSPECTION OF THE ENGINE AND FOUND P3 AIR LINE B-NUT LOOSE.  SECURED B NUT AND PERFORMED ALL REQUIRED ENGINE RUNS IAW GMM VOLUME 3 "STALL/FLAME OUT PROCEDURE CHECKS" ALL ENGINE PARAMETERS ARE WITH IN LIMITS, RESTRICTED ALTITUDE TO FL330.  AIRCRAFT RETURNED TO MAIN BASE AT YIP ON 1/12/08 AND MAINTENANCE PERFORMED A DETAILED INSPECTION ON NR 1 ENGINE IAW GMMK VOLUME 3 CHAPTER 72.  PERFORMED GROUND RUNS IAW SEI 189 AND ALL PARAMETERS WITH LIMITS.  AIRCRAFT RETURNED TO SERVICE.
